# SDR 99ZZZX810

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1WV
- Make and model: Beech 300BEECH
- Aircraft serial: FA62
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 10191011339
- Condition: Debonded
- Location: Cowl
- Part time: 3,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING POST-FLIGHT INSPECTION, FOUND LEFT OUTBOARD COWL DOOR DEBONDED FROM LOWER FORWARD CORNER UP 9.5 INCHES AFT 4.25 INCHES, LOWER FORWARD SCREW WAS MISSING.  PILOT STATED SCREW WAS IN PLACE WHEN PRE-FLIGHT WAS PERFORMED.  OUTER SKIN BENT OUT.  TORN FROM LOWER FORWARD LATCH MOUNTING RIVET UP APPROXIMATELY .5 INCH, DOWN APPROXIMATELY .825 INCH.  CAUSE OF DEBOND UNKNOWN.
